# SDR CA031029007

- Difficulty date: October 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 13,010 hours
- Engine: Allsn 250C20B
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Part number: 10048512
- Condition: Corroded
- Location: Engine Mount
- Component: Mount, Bell
- Component part number: 206063105
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SPECIAL INSPECTION OF ENGINE MOUNT LEGS, INTRODUCED ON OPERATOR'S  A/C, LOWER PINS P/N 100-048-5-12 WERE FOUND TO BE SEVERELY CORRODED.  ONE OF THE PINS, SEE ATTACHED PHOTO WAS SEVERED.  VARYING DEGREE OF CORROSION WAS ALSO OBSERVED ON ID OF THE MOUNT LEGS.  SOME LEGS WERE REJECTED UPON PRELIMINARY INSPECTION.  OPERATOR HAS INTRODUCED MANDATORY 3-YEAR CORROSION INSPECTION OF ENGINE MOUNT LEGS, REQUIRING REMOVAL OF PINS AND DISASSEMBLY OF LEGS.
